# SDR SWAA2018071823620

- Difficulty date: July 10, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N8322X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36997
- Aircraft time: 19,887 hours, 8,589 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 453A1611
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT RT NR 2 FLOOR TO SIDEWALL ANGLE CORRODED.  R&R ANGLE PER SRM.
